Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


constant erection in 14yr old HIV boy on ARVS
Apr 24, 2010

my son is 14yrs old, sexually inactive, has been on ARVS for the last 5yrs. He is constantly erect and i wonder if it could be a side effect of ARVS.

Response from Dr. Young

Hello and thank you for your post.

Priapism is not associated with antiretroviral therapies, to my knowledge. If you son really has these symptoms, you should bring this to the attention of his doctors.

BY



Previous
Atripla missed a day
Next
Wanted (second and last)

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement